# SDR 4DPA202402400001

- Difficulty date: February 24, 2024
- Submitted: February 28, 2024
- Operation: Air carrier
- Aircraft: N958JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145289
- Aircraft time: 47,111 hours, 36,690 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AFTER TAKEOFF AT 500 FEET I CALLED FOR YAW DAMPENER. AT ABOUT 1,500 FEET WE GOT 2 MESSAGES, “RUDDER SYSTEM 1-2 INOP” AND “YAW DAMP FAIL”. WE CONTINUED THE CLIMB TO 7,000 FEET AND LEVELED OFF TO RUN THE QRH CHECKLIST. WE PERFORMED THE RUDDER QRH CHECKLIST AND THE MESSAGE STILL PERSISTED WITH NO CHANGE. WE THEN DECLARED AN EMERGENCY AND RETURNED TO DALLAS.  CORR ACTION MX FOLLOWED TROUBLESHOOTING PROCEDURES AS OUTLINED IN FIM FOR "RUDDER SYS 1-2 INOP" AND "YAW DAMPER FAIL" EICAS MESSAGES. NO DEFECTS NOTED FROM ANY OF THE TESTING. WE WERE NOT ABLE TO DUPLICATE THE REPORTED FAULTS AT THIS TIME. PER MOC REQUEST WE ALSO PERFORMED THE "TENSION OF RUDDER AUTOPILOT-SERVO CABLES FUNCTIONAL CHECK". THE RUDDER SERVO CABLES WERE IN SPEC BASED ON LOAD AND TEMPERATURE AS OUTLINED IN AMM.
